# SDR SWIA97858

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay Box
- Part number: 12061110001
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RED INTRANSIT LIGHT A-SYSTEM DISAGREED WITH B-SYSTEM.  CYCLED GEAR DOWN 3  TIMES, GREEN OK BUT WITH GEAR UP SAME RED INTRANSIT LIGHT REMAINED ON.  RETURNED TO FIELD.  CHECKED RIGHT MAIN A-SYSTEM PROXIMITY SENSORS.  REMOVED LANDING GEAR SELECTOR HANDLE ASSEMBLY, PROBLEM STILL EXISTS.  REPLACED LANDING GEAR RELAY BOX WITH A SERVICEABLE ONE, OPS CHECKS GOOD.
